# SDR VNAA0206015

- Difficulty date: June 24, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 18,743 hours, 16,810 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2700 · Flight Control System
- Part: Circuit Breaker
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A TAKEOFF MISCONFIGURE CAS MESSAGE AND ABORTED TAKE OFF.   MAINTENANCE ADVISED THE CREW TO RECYCLE THE IAC CIRCUIT BREAKER AND THE MESSAGE CLEARED.  FLIGHT 4182 WAS THEN CLEARED FOR ANOTHER TAKE OFF ATTEMPT AND DEPARTED WITHOUT ANY FURTHER INCIDENTS.
